Publications

Found 97 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Title is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Aguiar P. A General Hippocampal Computational Model Combining Episodic and Spatial Memory in a Spiking Model.. 2006.
Aguiar P. A General Hippocampal Computational Model: Episodic and Spatial Memory Combined in a Spiking Model University of Edinburgh 2006.
[2012-12] Alarcón B, Castro SB, Labouriau IS. Global Dynamics for Symmetric Planar Maps .
Alarcón B, Castro SB, Labouriau IS. Global dynamics for symmetric planar maps. Discrete Contin. Dyn. Syst.. 2013;33:2241-2251.
Alarcón B, Castro SB, Labouriau IS. Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
[2016-12] Alarcón B, Castro SB, Labouriau IS. Global Saddles for Planar Maps .
[2004-18] Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a proble .Edit
Almeida J, Azevedo A. Globals of pseudovarieties of commutative semigroups: the finite basis problem, decidability and gaps. Proc. Edinb. Math. Soc. (2). 2001;44:27-47.Edit
Almeida J, Escada AP. The globals of some subpseudovarieties of DA. Internat. J. Algebra Comput.. 2004;14:525-549.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida J, Reilly N.. Generalized varieties of commutative and nilpotent semigroups. Semigroup Forum. 1984;30:77-98.Edit
Almeida J, Perrin D. Gérard Lallement (1935–2006). Semigroup Forum. 2009;78:379-383.Edit
Almeida J, Costa A. A geometric interpretation of the Schützenberger group of a minimal subshift. Arkiv för Matematik. 2016;54(2):243-275.Edit
Almeida J, Volkov M. The gap between partial and full. Internat. J. Algebra Comput.. 1998;8:399-430.Edit
Alves JF, Li X. Gibbs-Markov-Young structures with (stretched) exponential tail for partially hyperbolic attractors. Adv. Math.. 2015;279:405-437.Edit
Alves JF, Dias CL, Luzzatto S. Geometry of expanding absolutely continuous invariant measures and the liftability problem. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2013;30:101-120.Edit
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit
Araújo V, Silva PV. Geometric characterizations of virtually free groups. J. Algebra Appl.. 2017;16(9):1750180.Edit
[2014-14] Araújo V, Silva PV. Geometric characterizations of virtually free groups .Edit

Pages